MathSciNet Relay Station
MathSciNet bibliographic data
MR2483068 34B15 (34B37 47N20)
Zhao, Yulin; Chen, Haibo Multiplicity of solutions to two-point boundary value problems for second-order impulsive differential equations. Appl. Math. Comput. 206 (2008), no. 2, 925–931.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement